mom has been on drug for 2 weeks and has very little appetite and hurts when she swallows.
First off I'm not an expert on this but here are some tips that I found on the Inspire Website and Grace! Two very helpful sites for Cancer support. And before I start I ask if you have told her Dr's about this problem? 1. Don't let the pill set in her mouth very long, try to flush it down as quickly as possible. Letting it set in the mouth can leave blisters and sores in the throat. 2. Don't let her ly down for at least an hour after she takes it, if possible. Especially if she had acid reflux. Taking it with Yogurt will cutdown on Nausea I'm told. I find Graham Crackers and Yogurt work well for me. I dunk my crackers in coffee but would recommend milk or liquid Yogurt for her if she has sores in her throat to soften the crackers. Let me know if this helps? Did she ever get the mouthwash for patients on Chemo? That might help her throat too. Best of luck. We're all in this fight together! God Bless!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Nov 2011 • 4 answers
Posted 3 Mar 2012 • 1 answer
Posted 22 May 2015 • 1 answer
Small Cell Lung Cancer - I would like to be a member of this group as my mom is battling small cell?
Posted 4 Mar 2016 • 1 answer
Posted 10 Oct 2016 • 0 answers